# SDR DALA2019090905251

- Difficulty date: September 8, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 69,182 hours, 26,555 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5642, L/P 1261421) INITIAL INSPECTION : WEAR ON RT OUTBOARD SEAT TRACK STA 872 AND 875 AT FLOOR STRUCTURE PAX CABIN (CPAX). SUMMARY IN REFERENCE OF NRC 00095: SEAT TRACK WAS REPLACED PER SRM 53-30-52 ID 1 FIG 1 AND 51-40-02 PAR 4 AND 7.
